# SDR SWAA2021033058308

- Difficulty date: March 23, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 57,934 hours, 34,441 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD 241AF FACE SHEET PLY PULLED OFF / REPAIRED CABIN FLOORBOARD 241AF UPPER FACE SHEET PLIES MISSING IAW SRM 53-00-50-2R-1 AND SRM 53-00-50-2R-0 REPAIR GENERAL
